# SDR FDEA202512262290

- Difficulty date: December 26, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 77,098 hours, 27,923 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 311N51481
- Condition: Loose
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NACELLE STRUT R/H SIDE AFTER. HINGE FITTING BOLT HEAD BROKEN OFF.  REMOVED AND REPLACED BOLT AT NO 1 ENGINE NACELLE STRUT R/H SIDE AFT. HINGE FITTING IAW SRM 51-40-02-0G AND E.A # F-5440-T0385898 P1.
